On a universal bicompactum of weight $\aleph$
Doklady Akademii Nauk, Tome 150 (1963) no. 1, pp. 36-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_1_a8,
author = {I. I. Parovichenko},
title = {On a universal bicompactum of weight $\aleph$},
journal = {Doklady Akademii Nauk},
pages = {36--39},
year = {1963},
volume = {150},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_1_a8/}
}
I. I. Parovichenko. On a universal bicompactum of weight $\aleph$. Doklady Akademii Nauk, Tome 150 (1963) no. 1, pp. 36-39. http://geodesic.mathdoc.fr/item/DAN_1963_150_1_a8/